Top 3 325mg Acetaminophen Suppositories – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Rite Aid

#ad

Rite Aid Regular Strength Pain Relief Acetaminophen, 325mg, 100 Tablets | Pain Reliever and Fever Reducer | Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products

#ad
Rite Aid #ad - Pain reliever & fever reducer: rite aid regular Strength Acetaminophen tablets reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. No asprin: each tablet contains 325 mg of pain relieving, back pain relief, joint pain relief, fever reducing acetaminophen without any aspirin.

Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for reliable pain relief. Compare to tyeasy-open bottle: when you need pain relief, you want a quick and easy bottle to open. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain and makes these tablets ideal for use both at home and on-the-go.

Lenol: get the same pain relief as the regular strength national brand pain reliever. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. This aspirin-free arthritis pain relief, and muscle pain relief medicine is formulated without aspirin. Regular strength: compare rite aid’s regular strength Acetaminophen to the active ingredient in the leading national brand.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.14 Pounds
Part Number011822317641

2. Dr. Kids

#ad

Travel Compliant, Dr. Kids Children's Pain and Fever Acetaminophen, 3.4 Fl Oz 20 Count, Free from, Pre-Measured Single-Use Vials

#ad
Dr. Kids #ad - Safe & convenient - Child-proof packaging to prevent accidental overdose. Kids single-use vials are individually filled to eliminate the risk of recontamination due to dosing cups or syringes.

Children’s over-the-counter pain reliever and Fever Reducer. Travel friendly - dr. Always the right dose - stop guessing the right dosage for your child and avoid measuring errors that could lead to unnecessary emergency room visits. Single-use vials - dr. Relieves minor aches and pains due to: common cold, headache, sore throat, and toothache. Kids single-use vials can be conveniently taken everywhere you go and even TSA compliant.
BrandDr. Kids #ad
ManufacturerDr. Kids #ad
Height5 Inches
Length2.5 Inches
Width2.5 Inches

3. Tylenol

#ad

Berry, Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever, 32 Count Pack of 1

#ad
Tylenol #ad - This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, minor pain of arthritis, headache, muscle aches, backache, menstrual cramps and toothache.

32-count of tylenol extra strength dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains. Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits.

This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height3.43 Inches
Length1.3 Inches
Weight0.04 Pounds
Width3.94 Inches
Part Number041532